arrow
Volume 20, Number 1
Previous Issue Next Issue

Xiao-Nan Wu & You-Lan Zhu

J. Comp. Math., 20 (2002), pp. 1-14.

Preview Full PDF 2373 22113 Abstract

Xiao-Liang Cheng & Wei-Min Xue

J. Comp. Math., 20 (2002), pp. 15-22.

Preview Full PDF 2302 21447 Abstract

Xue-Nian Cao, Shou-Fu Li & De-Gui Liu

J. Comp. Math., 20 (2002), pp. 23-34.

Preview Full PDF 2426 21834 Abstract

Lan Chieh Huang

J. Comp. Math., 20 (2002), pp. 35-56.

Preview Full PDF 2372 21669 Abstract

Huo-Yuan Duan

J. Comp. Math., 20 (2002), pp. 57-64.

Preview Full PDF 2403 21884 Abstract

Ben-Yu Guo, Song-Nian He & He-Ping Ma

J. Comp. Math., 20 (2002), pp. 65-78.

Preview Full PDF 2430 21328 Abstract

Ping Luo & Guo-Ping Liang

J. Comp. Math., 20 (2002), pp. 79-88.

Preview Full PDF 1780601 21397 Abstract

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 89-96.

Preview Full PDF 2297 21157 Abstract

Zhong-Zhi Bai & Yu-Guang Huang

J. Comp. Math., 20 (2002), pp. 97-112.

Preview Full PDF 2839 21705 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard